How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 7670
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

My sone is taking Docycycline sinus infection and is

Resolved Question:

My sone is taking Docycycline for a sinus infection and is suffering with severe nausea. Is there anything he can take to alleviate this side effect.
Many thanks
Loraine
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Uzair replied 1 year ago.
Hi and thanks for the query.To avoid nausea, take the tablet in between the meal with a full glass of water. Take plenty of liquids while being on the medicine. If the nausea is still not alleviated then you should take Domperidone thrice a day with the medication or ask your doctor to prescribe an antiemetic like Prochlorperazine.Hope this helps.Please do leave a positive rating for the service.Best wishes.
Dr Uzair and 3 other Medical Specialists are ready to help you

Related Medical Questions